MAUDE Adverse Event Report: CONMED VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CONMED VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Catalog Number 60-6085-200A
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the 60-6085-200a small,uterine manipulator,vaginal device was being used on (b)(6) 2026 during a hysterectomy procedure when it was reported ¿v-care size small handle fell apart, and all of the pieces detached.Had to remove pieces from patient with sponge stick.¿.The procedure was completed without the use of an alternate device and a one-hour delay was reported.The patient¿s current condition was reported as ¿stable¿.There was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
G3 initial awareness date was 21may26.The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
VCARE
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key25392577
Report Number1320894-2026-00137
Device Sequence Number5405020
Product Code LKF
UDI-Device Identifier10653405003748
UDI-Public(01)10653405003748(17)280202(10)202602021
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K142716
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-6085-200A
Device Lot Number202602021
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexFemale